# SDR HEEA060511

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 406312100101
- Condition: Worn
- Location: Tail Rotor
- Component: 407012101105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS WORN AND CORRODED.
